# SDR ASMF201605011

- Difficulty date: April 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 45,659 hours, 25,547 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: CO1398
- Part serial: SS
- Condition: Failed
- Location: Cockpit
- Part time: 45,656 hours, 25,547 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE CONFIGURATION ALARM WAS ACTIVE, TAKEOFF CONFIGURATION LIGHT TURNED ON & TAKEOFF WARNING HORN SOUNDED.  PERFORMED TAKEOFF WARNING SYS TEST IAW AMM 31-51-00-730-803, DETECTING THE CB CO1398 FAILED.  CB CO1398 WAS REPLACED IAW AMM 20-60-01, FIM 32-09 TASK 810 & FIM 31-51 TASK 801 PROCEDURES & TAKEOFF WARNING SYS TEST IAW AMM 31-51-00-730-803, TESTED CORRECT.  AS A PRECAUTIONARY ACTION, THE PROXIMITY SENSOR WAS REPLACED IAW AMM 27-62-61-000-801.  ADJUSTED & FUNCTIONAL TESTS WERE PERFORMED IAW AMM 27-62-00-820-803 & AMM 31-51-00, TESTED CORRECT.
